I had a similar thing happen to me when I was in college and took Plan B. Back then it was two pills (I think it's only one now, right?).
However, this was years before I was diagnosed or even having any stomach issues, so I can't speak to taking Plan B with Crohn's and especially not while flaring. I can say I have always had a sensitive stomach and the medicine didn't seem to upset it. I think that if anything made me sick, it would be the fear that I could have been pregnant.
IMHO, a weekend of potentially being sick is well worth nipping any chance -- no matter how small -- of becoming pregnant when you are not at a point in your life when you are ready/willing to become pregnant. I know the likelihood is probably approaching zero, but why risk it? Especially if you are like me and will spend the next few weeks worrying about it, which could also make you sick.
I'm sorry you have to deal with this. I would follow the advice you've found online and hopefully the combination of eating before + the dramamine will minimize any side effects.
29f, PhD student, originally diagnosed with Crohn's in 2/06.
10/09: Prometheus test shows results consistent with UC
Rheumatologist appointment 10/12 to address severe joint pain
Currently taking: 2g Pentasa, 20mg prednisone, 150mg Trazadone, multivitamin, vitamin D, magnesium, probiotics